# SDR DALA2018061604036

- Difficulty date: June 15, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 73,868 hours, 55,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING UPPER EXIT LIGHTS INOP.  REPLACED BATTERIES AT B5105 REF AMM 33-53. OPS CHECK GOOD.
